# SDR DALA2015080904875

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 4,853 hours, 1,739 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 115A23515
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING BEAM ASSY CRACKED.  MAINTENANCE  REMOVED AND REPLACED THE BEAM ASSY IAW SRM 51-40-02.
